# SDR SIMA201118214

- Difficulty date: July 1, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 19,738 hours, 20,186 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SEVERAL LOUD THUMPING SOUNDS HEARD COMING FROM NOSE GEAR DURING CLIMB.  NO NOISE HEARD DURING DESCENT.  REMOVED AND REPLACED NLG UPLOCK BOX REF TASK NR 32-33-07-400-801-A. STEP 3 (J) AND OPS & FNC- GOOD PER EMB 140 AMM 32-33-07.
